# SDR AUS20011342

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3352504076
- Condition: Worn
- Location: Nr 2 Engine
- Component: Fuel Controllin, Ge, CFM563C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE P6 LINE CHAFING ON DOUBLER LOCATED AT THE FORWARD FACE OF THE STRUT FAIRING. FOUND DURING INSPECTION IAW EI737-72-530R1.
